On the existence of uniformly distributed sequences in compact spaces
Compositio Mathematica, Volume 25 (1972) no. 1, p. 93-99
@article{CM_1972__25_1_93_0,
     author = {Niederreiter, H.},
     title = {On the existence of uniformly distributed sequences in compact spaces},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     pages = {93-99},
     zbl = {0239.10019},
     mrnumber = {316661},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_1_93_0}
}
Niederreiter, H. On the existence of uniformly distributed sequences in compact spaces. Compositio Mathematica, Volume 25 (1972) no. 1, pp. 93-99. http://www.numdam.org/item/CM_1972__25_1_93_0/

P.C. Baayen And Z. Hedrlín [1] The existence of well distributed sequences in compact spaces, Indag. Math. 27 (1965), 221-228. | MR 177976 | Zbl 0166.05601

P.C. Baayen And G. Helmberg [2 ] On families of equi-uniformly distributed sequences in compact spaces, Math. Ann. 161 (1965), 255-278. | MR 188188 | Zbl 0139.27704

N. Bourbaki [3] Intégration, 2ème éd., Act. Sci. Ind. 1175, Hermann, Paris, 1965. | MR 219684 | Zbl 0049.31703

Z. Hedrlín [4] On integration in compact metric spaces, Comm. Math. Univ. Carol. 2 (1961), 4, 17-19. | MR 146338 | Zbl 0101.04304

G. Helmberg [5] Gleichverteilte Folgen in lokalkompakten Räumen, Math. Z. 86 (1964), 157-189. | MR 170879 | Zbl 0206.34202

G. Helmberg And A. Paalman-De Miranda [6] Almost no sequence is well distributed, Indag. Math. 26 (1964), 488-492. | MR 170878 | Zbl 0125.02704

E. Hewitt And L.J. Savage [7] Symmetric measures on Cartesian products, Trans. Amer. Math. Soc. 80 (1955), 470-501. | MR 76206 | Zbl 0066.29604

E. Hlawka [8 ] Folgen auf kompakten Räumen, Abh. math. Sem. Hamburg 20 (1956), 223-241. | MR 81368 | Zbl 0072.05701

[9] Folgen auf kompakten Räumen. II, Math. Nachr. 18 (1958), 188-202. | MR 99556 | Zbl 0082.04102

[10] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo, ser. 2, 4 (1955), 33-47. | MR 74489 | Zbl 0065.26402

J.H.B. Kemperman [11] Probability methods in the theory of distributions modulo one, Compositio Math. 16 (1964), 106-137. | Numdam | MR 173281 | Zbl 0201.37701

H.G. Meijer [12] The discrepancy of a g-adic sequence, Indag. Math. 30 (1968), 54-66. | MR 228450 | Zbl 0155.37801

F. Topsøe [13] Topology and Measure, Lecture Notes in Mathematics, vol. 133, Springer-Verlag, Berlin-Heidelberg- New York, 1970. | Zbl 0197.33301

V.S. Varadarajan [14] Measures on topological spaces, Amer. Math. Soc. Translations, ser. 2, 48 (1965), 161-228. | Zbl 0152.04202

C. Visser [15] The law of nought-or-one in the theory of probability, Studia Math. 7 (1938), 143-149. | JFM 64.0532.04 | Zbl 0019.22501